# SDR IPXA2020072258092

- Difficulty date: July 21, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 85,023 hours, 14,973 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Inoperative
- Location: Nr 2 Fcc
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL ANOMOLY IN PITCH USING AUTOPILOT 2 AT ABOUT 1500' ON FINAL. GO AROUND AND EMERGENCY DECLARED SECOND APPROACH SAME PROBLEM AND A/C WAS LANDED MANUALLY. AUTOPILOT 2 INOP PER MEL 22-10-1-0-1 DMP 22-10-1-0-1 ACCOMPLISHED. M714168 ASSIGNED.  FCC CHANNEL A INOP ELEVATOR LOAD FEEL LINKED TO M714170.   ACCOMPLISHED ELEVATOR RANGE OF MOVEMENT TEST PER AMM 27-30-00-710-802. ALL DIMENSIONS WITHIN RANGE.
